Non Real Fields k and Infinite Dimensional k-Vectorspaces (Quadratic Forms and Linear Topologies II).
Mathematische Annalen, Tome 159 (1965), pp. 285-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__159_182691,
author = {H.R. FISCHER and H. GROSS},
title = {Non {Real} {Fields} k and {Infinite} {Dimensional} {k-Vectorspaces} {(Quadratic} {Forms} and {Linear} {Topologies} {II).}},
journal = {Mathematische Annalen},
pages = {285--308},
year = {1965},
volume = {159},
zbl = {0132.00704},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__159_182691/}
}
TY - JOUR AU - H.R. FISCHER AU - H. GROSS TI - Non Real Fields k and Infinite Dimensional k-Vectorspaces (Quadratic Forms and Linear Topologies II). JO - Mathematische Annalen PY - 1965 SP - 285 EP - 308 VL - 159 UR - http://geodesic.mathdoc.fr/item/MAN_1965__159_182691/ ID - MAN_1965__159_182691 ER -
H.R. FISCHER; H. GROSS. Non Real Fields k and Infinite Dimensional k-Vectorspaces (Quadratic Forms and Linear Topologies II).. Mathematische Annalen, Tome 159 (1965), pp. 285-308. http://geodesic.mathdoc.fr/item/MAN_1965__159_182691/